# SDR DL76G971210

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1501P
- Make and model: Boeing 767332
- Aircraft serial: 24983
- Engine: Pwa PW4060
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Part time: 17,356 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING NR 1 SERVICE CHECK, FOUND METAL ON MASTER AND TRANSFER GEARBOX CHIP, A SUMP CHIP DETECTORS.  REPLACING NR 2 ENGINE.
